Alert archive / Wisconsin / Tornado Warnings in 2008
Tornado Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jun 7, 2008, 3:37 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 3:37 PM CDT (20:37 UTC)
- Expired
- Jun 7, 2008, 4:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Columbia County, WI, Dane County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 82 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 3:44 PM CDT | TORNADO | 1 Nw Sun Prairie, WI | LOOKING NORTHWEST FROM BIRD STREET IN SUN PRARIE...A BRIEF TORNADO WITH GROUND DEBRIS. LOCATION OF BRIEF RAIN WRAPPED TORNADO AT THE CROSS ROAD OF EGRE AND HIGHWAY C OR 1 MILE NORTHWEST OF SUN PRAIRIE. ONGOING STREET FLOODING AS OF 955 PM CDT. |
| Jun 7, 3:44 PM CDT | TORNADO | 3 E Cottage Grove, WI | DEPUTY SAW THE TORNADO TOUCH THE GROUND LOOKING FROM A LOCATION AT HIGHWAY BB AND BAXTER ROAD. IT TOUCHED DOWN IN A FIELD...SO NO DAMAGE WAS REPORTED AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KMKX 072037
TORMKX
WIC021-025-111-072130-
/O.NEW.KMKX.TO.W.0021.080607T2037Z-080607T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* TORNADO WARNING FOR...
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHEASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 430 PM CDT
* AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
PRAIRIE DU SAC...MOVING NORTHEAST AT 43 MPH.
ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO THAT HAS
HAD CONFIRMED WALL CLOUD REPORTS WAS JUST NORTH OF MADISON...MOVING
EAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
LAKE WISCONSIN BY 350 PM CDT...
LAKE WISCONSIN BY 355 PM CDT...
I90/94 WI RIVER BRIDGE BY 400 PM CDT...
PORTAGE BY 410 PM CDT...
PARDEEVILLE BY 415 PM CDT...
CAMBRIA BY 425 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4353 8959 4364 8907 4363 8906 4362 8901
4309 8901 4304 8930 4329 9011
TIME...MOT...LOC 2037Z 241DEG 37KT 4333 8979
$$
CRAVEN2 follow-up statements
000
WWUS53 KMKX 072101
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT SAT JUN 7 2008
WIC021-025-111-072130-
/O.CON.KMKX.TO.W.0021.000000T0000Z-080607T2130Z/
COLUMBIA WI-SAUK WI-DANE WI-
400 PM CDT SAT JUN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
DANE...SOUTHEASTERN SAUK AND COLUMBIA COUNTIES...
AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE WISCONSIN...
MOVING EAST AT 54 MPH. OTHER TORNADOES ARE POSSIBLE OVER NORTHEAST
DANE COUNTY.
THE TORNADO WILL BE NEAR...
POYNETTE BY 405 PM CDT...
WYOCENA BY 410 PM CDT...
RIO...PARDEEVILLE...PARDEEVILLE RAWS AND 7 MILES NORTH OF OTSEGO BY
415 PM CDT...
DOYLESTOWN BY 420 PM CDT...
CAMBRIA AND FRIESLAND BY 425 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4353 8959 4364 8907 4363 8906 4362 8901
4309 8901 4304 8930 4329 9011
TIME...MOT...LOC 2100Z 254DEG 47KT 4344 8951
$$000
WWUS53 KMKX 072112
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT SAT JUN 7 2008
WIC021-025-111-072130-
/O.CON.KMKX.TO.W.0021.000000T0000Z-080607T2130Z/
COLUMBIA WI-SAUK WI-DANE WI-
412 PM CDT SAT JUN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHERN
DANE...SOUTHEASTERN SAUK AND COLUMBIA COUNTIES...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS. THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM POYNETTE TO MERRIMAC
TO 8 MILES SOUTHEAST OF PLAIN...OR ALONG A LINE EXTENDING FROM 8
MILES SOUTHEAST OF PORTAGE TO LAKE WISCONSIN TO 14 MILES SOUTHWEST OF
SAUK CITY...MOVING EAST AT 37 MPH.
TORNADO PRODUCING STORMS WILL BE NEAR...
RIO AND SAUK CITY BY 420 PM CDT...
LAKE WISCONSIN...HARMONY GROVE...OKEE AND DOYLESTOWN BY 425 PM
CDT...
WYOCENA AND LODI BY 430 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4331 9007 4353 8959 4364 8907 4362 8901
4309 8901 4304 8930 4329 9010
TIME...MOT...LOC 2112Z 250DEG 32KT 4346 8935 4338 8964
4318 8993
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jun 7, 2:39 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 7, 2:39 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT SAT JUN 7 2008
.DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.
.SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.
.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.
&&
.AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
EVENING FOR WIZ056-062>072.
LM...NONE.
&&
SHORT/LONG TERM...17
AVIATION/MARINE...20Hazardous weather outlook, Jun 7, 1:00 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 100 PM CDT SAT JUN 7 2008 WIZ046-047-051-052-056>060-062>072-081215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 100 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTH CENTRAL WISCONSIN ROUGHLY WEST OF A LINE FROM GREEN LAKE TO JANESVILLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTHEAST WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS EXPECTED AND THIS COULD LEAD TO FLASH FLOODING AND RISING WATER LEVELS IN THE LARGER RIVER ACROSS OUR AREA. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. LOCALLY HEAVY RAINFALL IS STILL POSSIBLE. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND. LMZ643>646-081215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 100 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 7, 3:11 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TORNADO 5 SW BEAVER DAM 43.41N 88.91W
06/07/2008 DODGE WI AMATEUR RADIO
TORNADO REPORTED TO BE ON THE GROUND.
&&
LAMERSLocal storm report, Jun 7, 3:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 3 SSE PARDEEVILLE 43.49N 89.28W
06/07/2008 COLUMBIA WI TRAINED SPOTTER
LARGE OAK TREES DOWN NEAR WILLOW MILLS CAMPGROUND...HALF
MILE WEST OF COUNTY ROAD SS AND COUNTY ROAD G
&&
FRANKSLocal storm report, Jun 7, 3:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD PORTAGE 43.55N 89.47W
06/07/2008 COLUMBIA WI LAW ENFORCEMENT
WATER OVER AT LEAST SEVERAL STREETS IN THE CITY. NO DEPTH
GIVEN.
&&
LAMERSLocal storm report, Jun 7, 3:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TORNADO 2 SW PLAIN 43.26N 90.07W
06/07/2008 SAUK WI TRAINED SPOTTER
TORNADO REPORTED TO BE BRIEFLY ON THE GROUND.
&&
LAMERSLocal storm report, Jun 7, 3:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG RANDOLPH 43.54N 89.00W
06/07/2008 DODGE WI LAW ENFORCEMENT
TREES REPORTED DOWN IN RANDOLPH.
&&
LAMERSLocal storm report, Jun 7, 3:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FUNNEL CLOUD MAPLE BLUFF 43.11N 89.37W
06/07/2008 DANE WI TRAINED SPOTTER
REPORTED IN THE VICINITY OF HIGHWAY 30 AND PACKERS
AVENUE.
&&
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:46 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 39 hr |
| Jun 7, 1:05 PM CDT | Tornado Warning | MKX | Sauk | 40 min |
| Jun 7, 1:23 PM CDT | Tornado Warning | MKX | Columbia, Marquette | 67 min |
| Jun 7, 1:33 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 4 hr |
| Jun 7, 1:45 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Jun 7, 1:58 PM CDT | Flash Flood Warning | MKX | Green Lake | 4 hr |
| Jun 7, 2:30 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 4 hr |
| Jun 7, 2:37 PM CDT | Tornado Warning | MKX | Columbia, Dodge, Green Lake | 53 min |
| Jun 7, 2:45 PM CDT | Tornado Warning | MKX | Columbia, Iowa, Sauk | 60 min |
| Jun 7, 2:48 PM CDT | Tornado Warning | MKX | Dane, Iowa | 57 min |
| Jun 7, 2:59 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 3:10 PM CDT | Tornado Warning | MKX | Dane, Green, Jefferson, Rock | 65 min |
| Jun 7, 3:13 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 6 hr |
| Jun 7, 3:25 PM CDT | Tornado Warning | MKX | Dodge, Washington | 65 min |
| Jun 7, 3:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 4 hr |
| Jun 7, 3:53 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 52 min |
| Jun 7, 4:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Jun 7, 4:05 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 55 min |
| Jun 7, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 40 min |
| Jun 7, 4:27 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 48 min |
| Jun 7, 4:30 PM CDT | Tornado Warning | MKX | Columbia, Dane | 41 min |
| Jun 7, 4:36 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 39 min |
| Jun 7, 4:43 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 4:43 PM CDT | Tornado Warning | MKX | Milwaukee | 62 min |
| Jun 7, 4:58 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more | 47 min |
| Jun 7, 5:27 PM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 3 hr |
| Jun 7, 5:28 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 9 hr |
| Jun 7, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine | 40 min |
| Jun 7, 6:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Jun 7, 6:44 PM CDT | River Flood Warning | MKX | Milwaukee | 21 hr |
| Jun 7, 6:45 PM CDT | River Flood Warning | MKX | Milwaukee | 62 hr |
| Jun 7, 6:52 PM CDT | River Flood Warning | MKX | Milwaukee | 27 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Milwaukee | 67 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Racine | 5 days |
| Jun 7, 6:57 PM CDT | Flash Flood Warning | MKX | Green Lake, Marquette | 6 hr |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Waukesha | 10 days |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Racine | 14 days |
Nearby
Tornado Warnings in Wisconsin, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.